Avatar universal
Yawning...
Hi - I'm on 200 mcg levothyroxine a day. I also take the maximum allowed daily dose of Fluoxetine.

Recently people have started commenting/complaining that I yawn a lot and have started telling me I need to get my "energy levels" up. Whatever that means.

Has anyone else experienced this? Is it documented? Is it fluke?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Fatigue is a common symptom of Hypothyroid, yawning could also indicate a lack of oxygen or sleep apnea. You could post your recent thyroid labs for members comments.
Good Luck FTB4
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
Top Thyroid Answerers
649848 tn?1424570775
Blank
Barb135
FL
Avatar m tn
Blank
gimel
MI
Avatar f tn
Blank
goolarra
Sisters, OR
Avatar m tn
Blank
flyingfool
WI
657231 tn?1453836403
Blank
rumpled
Northern, NJ
Avatar f tn
Blank
jacrjacr